... scared, panicy sick feeling in my stomach. I pray it gets better soon. Thanks
Hello. You should be feeling relief. Not certain how long you were on the 25mg dose. If you were on it (25mg) fclose to four weeks time prior to the 50mg increase, then let your doctor know for you should not be feeling these type of symptoms. Regards pledge
Hi. Are you taking any other drugs, like Ativan or Xanax? As Pledge said, you should be feeling some relief by now. I'm on my second week taking Zoloft, first week I took 25mg, this week (Monday) I started 50mg and I feel much better. However the first week on Zoloft I was also taking Ativan and was still jittery, shaky and panicky with an upset stomach. I stopped the Ativan and am just taking the Zoloft and feel much better.
I have only mild side effects on the Zoloft-only (occasional headache and waking up in the middle of the night, but can usually go back to sleep after I calm the racing thoughts). But the jitters have, for the most part, subsided.
I was on the 25mg of Zoloft for two months. I do take Xanax occasionally. Not all the time. I got like this about a year ago and it lasted way too long. I don't remember exactly how or when it went away. I was just hoping it would not happen again. I am going to give the zoloft a little more time. I will diffently call or visit my doctor if i see no improvement. Thanks
I was just started out on zoloft at 50mg. I take xanax daily so far haven't noticed anymore anxiety than usual but that could change. I took zoloft when I was first diagnosed at 16 yrs. old and am 34 now. I took it for about 8 years before it stopped working then went to other meds. I just restarted it. I have noticed I get headaches from it when I start and increase the dose. Good luck to you.
Hello I am in the same boat with wanting to find a medication that works and sticking with it! I was on Prozac for 7 years and although I needed to add different meds with it, it always seemed to work until about a month ago. I took Zoloft in high school and remember it working well for me. I just started on it again today 25mg. and feel a bit panicky now :(. It seems like this is common when first starting it and I am trying so hard to hang in there. I hope you are feeling better and love the support of this site <3
I have just started this morning taking Lustral 25mg and after a week i go up to 50mg, the reason is to get it in my system and lessen any side effects.
I have also propanol 40mg that i haven't used today.
I hope these work, ive been out of work for 6 months now, got a job starts next monday and i am feeling really anxious - by then do you think I will be getting a bit better on these new tablets?
Really appraciate any advice.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.